# SDR CA980908038

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE COULD NOT OBTAIN TAKEOFF E.P.R.  FUEL FLOW REGULATOR REPLACED AND CHECKED SERVICEABLE. THE FOLLOWING DAY THE SAME SNAG RECURRED. THE FUEL PUMP WAS REPLACED AND THE PROBLEM WAS FIXED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
